# SDR AALA202111224101

- Difficulty date: October 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737*
- Aircraft serial: 31230
- Aircraft time: 17,126 hours, 6,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT COVER MISSING ON LH SIDEWALL, FWD OF OVERWING EXIT DOORS. REPLACED COVER WITH NEW IAW B737-NG AMM 33-51-00-720-801, OPS CHECK GOOD.
